Journal of Symplectic Geometry

Volume 1 (2001)

Number 3

A classification of topologically stable Poisson structures on a compact oriented structure

Pages: 523 – 542

DOI: http://dx.doi.org/10.4310/JSG.2001.v1.n3.a2

Author

Olga Radko

Abstract

Poisson structures vanishing linearly on a set of smooth closed disjoint curves are generic in the set of all Poisson structures on a compact connected oriented surface. W construct a complete set of invriants classifying these structures up to an orient-preserving Poisson isomorphism. We show that there is a set of non-trivial infinitesimal deformations which generate the second Poisson cohomology and such that each of the deformations changes exactly one of the classifying invarients. As an example, we consider Poisson structures on the sphere which vanish linearly on a set of smooth closed disjoint curves.

Full Text (PDF format)